# SDR N6WA20140822002

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 13,994 hours, 9,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

DEPRESSURIZATION, SMOKE IN CABIN, MASKS DROPPED, EMER DESCENT & EMER LANDING.  FOUND TO BE SAFE FOR A ONE TIME FERRY FLIGHT.  NO PAX IN CABIN.  INSPECTED WINGS & FLAPS, NO DEFECTS NOTED.
